# SDR UIEA2021011900081

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,347 hours, 17,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IN BLOCKS WITH RT ENGINE SHUTDOWN THE RT ENGINE BLEED OFF LIGHT DOES NOT ILLUMINATE.  PERFORMED MANUAL OPERATION OF RIGHT PACK SYSTEM 21-51--00.  OPERATIONS GOOD.
